Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Weight gain inspite of exercising, body aches. History of total thyroidectomy. What needs to be done?

I had cancer 2 years ago and had a total thyroidectomy . I take 100 mcg levothyroxine daily. It has been reduced over the past 2 years due to heart palpatations. I have 2 problems that are probably related to each other. I keep gaining weight (gained 20 lbs since surgery) even thought I walk for exercise and eat properly. My doctor advised me to do aeorbics, but honestly I am 58 years old and my entire body just aches. It seems to be muscles and bone related. I just feel bad every day of my life and I cannot stand it. I am miserable. I also cannot sleep at night (still). My doctor prescribed a couple of different meds for that (and said would help the palpations), but each one caused me to have vivid nightmares . I have my annual appointment with my Endo next month. Is there anything I need to ask him, tell him, etc. so I can get some help from this pain and miserable feeling each day. If it was not for my job forcing me to get out of the house, I would probably stay in house (and of course feel worse). Thanks for any help.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
You are in in a state of anxiety, and depression. there may not be any thing more to ask your doctor, only thing is you may ask is it help full if the dose of levothyroxine is reduced.
I advise you to consult a physician for diagnosis and treatment. To have overall examination of the heart, digestive tract, orthopedic problems.
Avoid taking spices, junk foods, potato, other tubers, egg, chicken, and sea foods.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to improve the general health.
Wishing for a quick and complete recovery. Thank you.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor